Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: is taking too many prozacs dangerous? Au Lus

Posted by cache-monkey on October 11, 2004, at 13:15:19

In reply to Re: is taking too many prozacs dangerous?, posted by Au Lus on October 11, 2004, at 10:32:42

> > If you mean taking a high perscribed dose - no. If you mean overdosing - yes.
> >
> >
> > Linkadge
>
> I meant Overdosing......Overdosing can cause Death???
>

There is a case report of a woman taking xxx mg of Prozac without adverse effects other than nausea and drowsiness. One of the selling points of SSRIs is their safety in overdose.

That being said, I think that overdosing could be extremely mentally and physically uncomfortable, depending on how you react to the medication. And most of the findings on SSRI overdose safety (e.g. http://www.biopsychiatry.com/ssriod.htm ) have focused on overdose in monotherapy. Too much Prozac while on a cocktail of drugs could potentially lead to dangerous interactions.

Why are you interested? Is it just academic? [I do hope that you are not casting about for a way to harm yourself...]

cache-monkey


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cache-monkey thread:401467
URL: http://www.dr-bob.org/babble/20041007/msgs/401620.html